# SDR CALA2017060501724

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 7,069 hours, 2,471 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 9555
- Condition: Low Pressure
- Location: Mid Cabin
- Part time: 7,028 hours, 2,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AFT LIFE RAFT PRESSURE LOW.  REMOVED AND REPLACED THE LIFE RAFT IAW 25-60-00.
